# SDR CA140805001

- Difficulty date: June 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 8,591 hours
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE PILOT FELT ENGINE VIBRATIONS AND ELECTED TO DIVERT THE FLIGHT FROM ITS INTENDED DESTINATION.  A SAFE LANDING WAS MADE WHERE POST FLIGHT INSPECTION FOUND METALLIC FUZZ ON THE CHIP DETECTOR.  THE ENGINE IS BEING REPLACED.
